RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2013, Volume 4, Number 3, Pages 5–7 (Mi emj128)  

On the 90th anniversary of Professor Toleubay Idrisovich Amanov (25.08.1923–21.06.1978)

O. V. Besov, V. I. Burenkov, T. Sh. Kalmenov, R. Oinarov, M. Otelbaev, E. S. Smailov


Full text: PDF file (123 kB)

Language:

Citation: O. V. Besov, V. I. Burenkov, T. Sh. Kalmenov, R. Oinarov, M. Otelbaev, E. S. Smailov, “On the 90th anniversary of Professor Toleubay Idrisovich Amanov (25.08.1923–21.06.1978)”, Eurasian Math. J., 4:3 (2013), 5–7

Citation in format AMSBIB
\Bibitem{BesBurKal13}
\by O.~V.~Besov, V.~I.~Burenkov, T.~Sh.~Kalmenov, R.~Oinarov, M.~Otelbaev, E.~S.~Smailov
\paper On the 90th anniversary of Professor Toleubay Idrisovich Amanov (25.08.1923--21.06.1978)
\jour Eurasian Math. J.
\yr 2013
\vol 4
\issue 3
\pages 5--7
\mathnet{http://mi.mathnet.ru/emj128}


Linking options:
  • http://mi.mathnet.ru/eng/emj128
  • http://mi.mathnet.ru/eng/emj/v4/i3/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:276
    Full text:114

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019